# SDR AALA201910029016

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 50,663 hours, 32,068 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000400
- Part serial: 746RH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 50,663 hours, 32,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND MAIN LANDING GEAR AFT PINTLE PIN. REPLACED PINTLE PIN PER TASK CARD 26T00032001
